What is the treatment for testosterone overdose?

Time. Best treatment for an overdose of testosterone is to time since high testosterone levels will eventually dissipate. Just don't take any more in mean time. And be sure to look for side effects, eg change in mood for worse, hair loss, moobs, testicular atrophy, bladder/prostate issues, etc. These should all resolve as time marches on.

Related Questions

Is there such a thing as a testosterone overdose for a male?

Yes. Too much testosterone in either men or women, can lead to dire consequences later on. But in the short term, there is no overdose from a single dose. Published studies have used up to 600mg in a single injection w/o adverse complications or overdose.

Is there such a thing as a testosterone overdose for a female?

Same as in men. Too much testosterone in women can lead to similar side effects as in men: change in mood for worse ('roid rage), oily skin +/- acne, hair loss, increase in blood pressure, drop in HDL (good) cholesterol & too much blood (polycythemia). These last 3 side effects can increase risk for heart attack & stroke. Therefore, labs need to be monitored closely in both sexes when supplementing.

Can males die of a testosterone overdose?

Yes but not directly. Besides change in mood for worse ('roid rage), oily skin +/- acne, hair loss, prostate enlargement, nipple sensitivity +/- male breast development (gynecomastia), testosterone overdose in long run can increase blood count (polycythemia) & blood pressure while dropping HDL (good) cholesterol. These 3 factors can increase risk for heart attack & stroke, increasing risk of death if not monitored.

Can a woman die of a testosterone overdose?

Maybe but. . . Too much testosterone in women can increase blood pressure, lower good cholesterol & make blood too thick, all combining to increase heart attack & stroke risk, thus death, but overnite? Not likely.
Yes. Just about anything, if taken at too high of quantities, can lead to overdose and death. Even water if taken in extreme quantities can lead to death. If you think too much was used and you're having any symptoms, go to er or see your doctor immediately, .

What is the definition or description of: Testosterone overdose?

It should be.... ..defined by the the testosterone level in the blood > 1100 ng/dl for men and >70 ng/dl for women, which most likely result from inadvertent (or overzealous) supplement or rarely from androgen-producing tumor, which only happens to women, not men for no clear reason. Hence, along taking T-supplement, blood test for T-level before and after taking testosterone should done timely, and...